# SDR DALA1219920670

- Difficulty date: February 27, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 64,820 hours, 29,390 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR LOWER GATE CORRODED ALONG EDGE, HAS AN AREA DAMAGED BY FASTENER AND CHAFED AREA./ MATERIAL LOSS OUT OF LIMITS IAW B757 SRM 52-10-02 PG 104 ALLOWABLE DAMAGE 1 FIG 101 SHT 4 DETAIL 4.  REMOVED AND REPLACED LOWER GATE WITH P/N 146N6106-64 IAW B757 AMM 52-11-38-404-009.  DURING HMV AT SAA/SAT.
